# SDR ASAA2016050416640

- Difficulty date: May 4, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 6,295 hours, 2,076 cycles
- System (JASC): 4960 · APU Controls
- Part: Module
- Part number: 38762871
- Part serial: GE3766
- Condition: Failed
- Location: Apu
- Part time: 10,808 hours, 18,813 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ATTEMPTED, APU START FAILED. INDICATED "FAULT".  ACFT GROUNDED.  TROUBLESHOOT IAW FIM 49-70, TASK 808, STEP 7 AND STEP 8.  REPLACED ECU, REF AMM 49-61-12.  REPLACED DATA MEMORY MODULE, REF AMM 49-72-11.  OPS TEST NORMAL, GROUND VERIFICATION SUCCESSFUL.  THIS CLEARS MEL 49-1B.
